| Catalog Number |
05171385190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable tp2 total protein gen.2 results for 1 patient sample on a cobas 8000 c702 module.The initial tp2 result was 23.7 g/l.The customer was prompted to repeat the sample as the result did not match the patient's previous result.The sample was repeated and the repeat result was 70.3 g/l.
Additional Manufacturer Narrative
The field service engineer (fse) checked the analyzer and confirmed that it was operating properly.The investigation did not identify a product problem.The root cause of the event could not be determined.